# SDR SWIA202156992

- Difficulty date: February 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER SILL CORRODED AROUND AFT DRAIN HOLE (MARKED).   (C-CHECK) RO 3/24/2021    REMOVED CORROSION ON PAX DOOR LOWER SILL NEAR AFT DRAIN HOLE REF CRJ200 SRM 51-21-06.  COMPLIED WITH REO 601R-53-21-3406 REV -- DATED 2021-02-27.  COMPLIED WITH 51-900-1003-SKY
